MAUDE Adverse Event Report: MIO¿; UNO INSET II 60/6 SC1 BLUE MCAN

MIO¿; UNO INSET II 60/6 SC1 BLUE MCAN
Model Number MMT-943A600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient faced a bent cannula with four of her infusion sets and due to which she experienced high blood glucose level (yesterday, at 04:30 pm), headache, vomiting, was feeling sick and weak.Therefore, she tried to treat it with manual injection but yesterday ((b)(6) 2021), at 06:00 pm, she ended up in the emergency room due to high blood glucose level of 26.1 mmol/l and she was tested for diabetic ketoacidosis as she had high ketone levels.Reportedly, she just changed the infusion set in the morning, it was used for 8 hours.After staying for six hours in emergency room, the patient was released.She got back with blood glucose level of 14 mmol/l and when she went to bed, her blood glucose went to 21 mmol/l.Therefore, when she removed the infusion set, she noticed that the cannula was bent.Currently, her blood glucose level was 11.7 mmol/l.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
UNO INSET II 60/6 SC1 BLUE MCAN
MDR Report Key12360161
Report Number3003442380-2021-00382
Device Sequence Number3736543
Product Code FPA
UDI-Device Identifier05705244020337
UDI-Public05705244020337
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/01/2023
Device Model NumberMMT-943A600
Device Lot Number5341383
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date08/24/2021
Usage of Device N
Patient Sequence Number1